Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2015, Volume 435, Pages 73–94 (Mi znsl6152)  

This article is cited in 3 scientific papers (total in 3 papers)

Serial group rings of finite groups. Sporadic simple groups and Suzuki groups

A. V. Kukharev, G. E. Puninski

Belarusian State University, Faculty of Mathematics and Mechanics, Minsk, Belarus
Full-text PDF (270 kB) Citations (3)
References:
Abstract: For each prime p we make a list of simple sporadic finite groups and Suzuki groups whose p-modular group ring is serial.
Key words and phrases: modular group ring, serial ring, sporadic group.
Received: 14.04.2015
English version:
Journal of Mathematical Sciences (New York), 2016, Volume 219, Issue 4, Pages 539–552
DOI: https://doi.org/10.1007/s10958-016-3126-1
Bibliographic databases:
Document Type: Article
UDC: 512.552.7+512.547.23
Language: Russian
Citation: A. V. Kukharev, G. E. Puninski, “Serial group rings of finite groups. Sporadic simple groups and Suzuki groups”, Problems in the theory of representations of algebras and groups. Part 28, Zap. Nauchn. Sem. POMI, 435, POMI, St. Petersburg, 2015, 73–94; J. Math. Sci. (N. Y.), 219:4 (2016), 539–552
Citation in format AMSBIB
\Bibitem{KukPun15}
\by A.~V.~Kukharev, G.~E.~Puninski
\paper Serial group rings of finite groups. Sporadic simple groups and Suzuki groups
\inbook Problems in the theory of representations of algebras and groups. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 435
\pages 73--94
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6152}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3493618}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 219
\issue 4
\pages 539--552
\crossref{https://doi.org/10.1007/s10958-016-3126-1}
Linking options:
  • https://www.mathnet.ru/eng/znsl6152
  • https://www.mathnet.ru/eng/znsl/v435/p73
  • This publication is cited in the following 3 articles:
    1. A. V. Kukharev, I. B. Kaygorodov, I. B. Gorshkov, “When the group ring of a simple finite group is serial”, J. Math. Sci. (N. Y.), 240:4 (2019), 481–493  mathnet  crossref
    2. A. V. Kukharev, G. E. Puninski, “Serial group rings of classical groups defined over fields with odd number of elements”, J. Math. Sci. (N. Y.), 232:5 (2018), 693–703  mathnet  crossref  mathscinet
    3. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite simple groups of Lie type”, J. Math. Sci., 233:5 (2018), 695–701  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:316
    Full-text PDF :73
    References:78
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025